# SDR FDEA2019110762898

- Difficulty date: November 6, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 72,531 hours, 26,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2077RP
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL OUT OF BUSELL, FLIGHT CREW FAILED TO FULLY DISARM PRIOR TO OPENING.  ASSIST BOTTLE DISCHARGED.  L1 INOP SLIDE REMOVED AND PLACED IN MAIN DECK CARGO BEHIND  BARRIER.  REMOVED AND REPLACED L1 DOOR EMERGENCY POWER ASSIST CYLINDER PER MM 52-11-30-4.  L1 SLIDE IS DAMAGED AND WILL REQUIRE REPLACEMENT.  L1 SLIDE REMAINS IN CREW LUGGAGE AREA ON MAIN CARGO DECK. SLIDE PART NUMBER IDENTIFIED, PARTS NIS THIS STA. A/C OK FOR SERVICE, R&R L1 SLIDE/RAFT WRT MM 25-66-01-4.
